Alert archive / Tennessee / River Flood Advisories in 2011

River Flood Advisory 13, NWS Nashville, TN

March 4, 2011Davidson County, Tennessee

NWS Nashville, TN issued this river flood advisory at Mar 4, 2011, 10:11 AM CST for Davidson County, Tennessee. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Mar 4, 2011, 10:11 AM CST (16:11 UTC)
Expired
Mar 5, 2011, 3:49 PM CST
In force
30 hr
Issued by
NWS Nashville, TN

County Davidson County, TN

The radar

The Nashville radar (KOHX), 21 km from the middle of the area, began a volume at 16:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mill Creek at Antioch (ANTT1). The gauge peaked at 6.55 ft at Mar 5, 2011, 5:00 PM CST.

actionminormoderate5101503/0403/0503/06
Action stage
12 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03431000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

791 
WGUS84 KOHX 041611
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
1011 AM CST FRI MAR 4 2011

 
...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD ADVISORY FOR
THE FOLLOWING RIVERS IN MIDDLE TENNESSEE...

  MILL CREEK NEAR ANTIOCH AFFECTING DAVIDSON COUNTY 
  WHITES CREEK AT BORDEAUX AFFECTING DAVIDSON COUNTY 
  RICHLAND CREEK AT NASHVILLE AFFECTING DAVIDSON COUNTY 

. SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECT TO DEVELOP ACROSS THE AREA 
TODAY AND INCREASE IN COVERAGE TONIGHT AND SATURDAY. AS A COLD FRONT
MOVES THROUGH THE AREA DURING THE DAY ON SATURDAY...LOCALLY HEAVY RAINFALL
WILL DEVELOP...WITH AMOUNTS BETWEEN ONE AND ONE HALF INCHES IN A SHORT
PERIOD OF TIME. THIS TYPE OF RAINFALL WILL CAUSE RISES IN THESE CREEKS AND
RIVERS...ESPECIALLY TOMORROW AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC037-050411-
/O.NEW.KOHX.FL.Y.0013.110304T1611Z-110306T1200Z/
/ANTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1011 AM CST FRI MAR 4 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A
* FLOOD ADVISORY FOR
  THE MILL CREEK NEAR ANTIOCH
* AT 09AM FRIDAY THE STAGE WAS 3.4 FEET.
* FORECAST STAGE IS 12.96 FEET.
* FLOOD STAGE IS 14.0 FEET.
* AT 14.0 FEET...FLOODING OF PROPERTIES ALONG THE CREEK BEGINS...PARTICULARLY 
  INDUSTRIAL AREAS NEAR FRANKLIN LIMESTONE ROAD...HAYWOOD LANE...ANTIOCH PIKE...
  BLUE HOLE ROAD...AND HARDING PLACE.
* AT 12.0 FEET...WATER INUNDATES LOW LYING AREAS ALONG THE CREEK FROM INTERSTATE
  24 TO NEAR HARDING PLACE.

$$

TNC037-050411-
/O.NEW.KOHX.FL.Y.0014.110304T1611Z-110306T1200Z/
/BORT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1011 AM CST FRI MAR 4 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A
* FLOOD ADVISORY FOR
  THE WHITES CREEK AT BORDEAUX
* AT 09AM FRIDAY THE STAGE WAS 5.4 FEET.
* FORECAST STAGE IS 17.80 FEET.
* FLOOD STAGE IS 18.0 FEET.
* AT 18.0 FEET...FLOODING OF HOMES ALONG HAMILTON AVE IN BORDEAUX OCCURS.
* AT 17.0 FEET...WATER APPROACHES THE FOUNDATIONS OF HOMES ALONG HAMILTON AVE IN
  BORDEAUX.
* AT 13.0 FEET...WATER INUNDATES THE BACKYARDS OF HOMES ALONG HAMILTON AVE IN 
  THE BORDEAUX AREA.

$$

TNC037-050411-
/O.NEW.KOHX.FL.Y.0015.110304T1611Z-110306T1200Z/
/NRCT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1011 AM CST FRI MAR 4 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A
* FLOOD ADVISORY FOR
  THE RICHLAND CREEK AT NASHVILLE
* AT 09AM FRIDAY THE STAGE WAS 1.2 FEET.
* FORECAST STAGE IS 14.75 FEET.
* FLOOD STAGE IS 15.0 FEET.
* AT 15.0 FEET...FLOODING OF PROPERTIES ALONG THE CREEK NEAR CHARLOTTE PIKE 
  OCCURS.
* AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS...INCLUDING PORTIONS OF THE 
  RICHLAND CREEK GREENWAY AND THE MC CABE FIELD GOLF COURSE.

$$
4 follow-up statements
027 
WGUS84 KOHX 050410
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
1010 PM CST FRI MAR 4 2011

 
...THE FLOOD ADVISORY CONTINUES FOR THE MILL CREEK...WHITES CREEK...RICHLAND 
CREEK...

  MILL CREEK NEAR ANTIOCH AFFECTING DAVIDSON COUNTY 
  WHITES CREEK AT BORDEAUX AFFECTING DAVIDSON COUNTY 
  RICHLAND CREEK AT NASHVILLE AFFECTING DAVIDSON COUNTY 

.SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE FOR THE REMAINDER OF TONIGHT AND THROUGH SATURDAY...AS A COLD FRONT APPROACHES...AND THEN MOVES SLOWLY ACROSS MIDDLE TENNESSEE AS SATURDAY PROGRESSES. LOCALLY HEAVY RAINFALL WILL DEVELOP...WITH AMOUNTS GENERALLY RANGING FROM ONE TO ONE AND A HALF INCHES IN SHORT PERIODS OF TIME. STORM TOTAL RAINFALL AMOUNTS COULD AVERAGE BETWEEN TWO AND THREE INCHES. THIS TYPE OF RAINFALL WILL CAUSE RISES IN THESE CREEKS AND RIVERS...ESPECIALLY DURING THE SATURDAY AFTERNOON AND EVENING TIME FRAME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC037-051610-
/O.CON.KOHX.FL.Y.0013.000000T0000Z-110306T1200Z/
/ANTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1010 PM CST FRI MAR 4 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MILL CREEK NEAR ANTIOCH
* AT 09PM FRIDAY THE STAGE WAS 3.4 FEET.
* FORECAST STATE IS 12.96 FEET
* FLOOD STAGE IS 14.0 FEET.
* AT 14.0 FEET...FLOODING OF PROPERTIES ALONG THE CREEK BEGINS...PARTICULARLY 
  INDUSTRIAL AREAS NEAR FRANKLIN LIMESTONE ROAD...HAYWOOD LANE...ANTIOCH PIKE...
  BLUE HOLE ROAD...AND HARDING PLACE.
* AT 12.0 FEET...WATER INUNDATES LOW LYING AREAS ALONG THE CREEK FROM INTERSTATE
  24 TO NEAR HARDING PLACE.
$$

TNC037-051610-
/O.CON.KOHX.FL.Y.0014.000000T0000Z-110306T1200Z/
/BORT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1010 PM CST FRI MAR 4 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE WHITES CREEK AT BORDEAUX
* AT 09PM FRIDAY THE STAGE WAS 5.4 FEET.
* FORECAST STAGE IS 17.80 FEET
* FLOOD STAGE IS 18.0 FEET.
* AT 18.0 FEET...FLOODING OF HOMES ALONG HAMILTON AVE IN BORDEAUX OCCURS.
* AT 17.0 FEET...WATER APPROACHES THE FOUNDATIONS OF HOMES ALONG HAMILTON AVE IN
  BORDEAUX.
* AT 13.0 FEET...WATER INUNDATES THE BACKYARDS OF HOMES ALONG HAMILTON AVE IN 
  THE BORDEAUX AREA.
$$

TNC037-051610-
/O.CON.KOHX.FL.Y.0015.000000T0000Z-110306T1200Z/
/NRCT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1010 PM CST FRI MAR 4 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE RICHLAND CREEK AT NASHVILLE
* UNTIL SUNDAY MORNING.
* AT 08PM FRIDAY THE STAGE WAS 1.2 FEET.
* FLOOD STAGE IS 14.75 FEET
* FLOOD STAGE IS 15.0 FEET.
* AT 15.0 FEET...FLOODING OF PROPERTIES ALONG THE CREEK NEAR CHARLOTTE PIKE 
  OCCURS.
* AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS...INCLUDING PORTIONS OF THE 
  RICHLAND CREEK GREENWAY AND THE MC CABE FIELD GOLF COURSE.
$$
31
550 
WGUS84 KOHX 050416 CCA
FLSOHX

FLOOD ADVISORY...CORRECTED 
NATIONAL WEATHER SERVICE NASHVILLE TN 
1016 PM CST FRI MAR 4 2011
 
...THE FLOOD ADVISORY CONTINUES FOR THE MILL CREEK...WHITES CREEK...
RICHLAND CREEK...

  MILL CREEK NEAR ANTIOCH AFFECTING DAVIDSON COUNTY 
  WHITES CREEK AT BORDEAUX AFFECTING DAVIDSON COUNTY 
  RICHLAND CREEK AT NASHVILLE AFFECTING DAVIDSON COUNTY 

.SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE FOR THE REMAINDER 
OF TONIGHT AND THROUGH SATURDAY...AS A COLD FRONT APPROACHES...AND 
THEN MOVES SLOWLY ACROSS MIDDLE TENNESSEE AS SATURDAY PROGRESSES. 
LOCALLY HEAVY RAINFALL WILL DEVELOP...WITH AMOUNTS GENERALLY RANGING 
FROM ONE TO ONE AND A HALF INCHES IN SHORT PERIODS OF TIME. STORM 
TOTAL RAINFALL AMOUNTS COULD AVERAGE BETWEEN TWO AND THREE INCHES. 
THIS TYPE OF RAINFALL WILL CAUSE RISES IN THESE CREEKS AND 
RIVERS...ESPECIALLY DURING THE SATURDAY AFTERNOON AND EVENING
TIME FRAME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER 
INFORMATION FROM THE NATIONAL WEATHER SERVICE.

&&

TNC037-051610-
/O.CON.KOHX.FL.Y.0013.000000T0000Z-110306T1200Z/
/ANTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1016 PM CST FRI MAR 4 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MILL CREEK NEAR ANTIOCH
* AT 09PM FRIDAY THE STAGE WAS 3.4 FEET.
* FORECAST STATE IS 12.96 FEET
* FLOOD STAGE IS 14.0 FEET.
* AT 14.0 FEET...FLOODING OF PROPERTIES ALONG THE CREEK              
  BEGINS...PARTICULARLY INDUSTRIAL AREAS NEAR FRANKLIN LIMESTONE   
  ROAD...HAYWOOD LANE...ANTIOCH PIKE... BLUE HOLE ROAD...AND HARDING 
  PLACE.
* AT 12.0 FEET...WATER INUNDATES LOW LYING AREAS ALONG THE CREEK FROM
  INTERSTATE 24 TO NEAR HARDING PLACE.
$$

TNC037-051610-
/O.CON.KOHX.FL.Y.0014.000000T0000Z-110306T1200Z/
/BORT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1016 PM CST FRI MAR 4 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE WHITES CREEK AT BORDEAUX
* AT 09PM FRIDAY THE STAGE WAS 5.4 FEET.
* FORECAST STAGE IS 17.80 FEET
* FLOOD STAGE IS 18.0 FEET.
* AT 18.0 FEET...FLOODING OF HOMES ALONG HAMILTON AVE IN BORDEAUX 
OCCURS. * AT 17.0 FEET...WATER APPROACHES THE FOUNDATIONS OF HOMES 
ALONG HAMILTON AVE IN BORDEAUX.
* AT 13.0 FEET...WATER INUNDATES THE BACKYARDS OF HOMES ALONG 
HAMILTON AVE IN THE BORDEAUX AREA.
$$

TNC037-051610-
/O.CON.KOHX.FL.Y.0015.000000T0000Z-110306T1200Z/
/NRCT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1016 PM CST FRI MAR 4 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE RICHLAND CREEK AT NASHVILLE
* UNTIL SUNDAY MORNING.
* AT 08PM FRIDAY THE STAGE WAS 1.2 FEET.
* FLOOD STAGE IS 14.75 FEET
* FLOOD STAGE IS 15.0 FEET.
* AT 15.0 FEET...FLOODING OF PROPERTIES ALONG THE CREEK NEAR 
CHARLOTTE PIKE OCCURS.
* AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS...INCLUDING 
PORTIONS OF THE RICHLAND CREEK GREENWAY AND THE MC CABE FIELD GOLF 
COURSE.
$$
31
401 
WGUS84 KOHX 051100
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
500 AM CST SAT MAR 5 2011

 
...THE FLOOD ADVISORY CONTINUES FOR THE MILL CREEK...WHITES CREEK...RICHLAND 
CREEK...

  MILL CREEK NEAR ANTIOCH AFFECTING DAVIDSON COUNTY 
  WHITES CREEK AT BORDEAUX AFFECTING DAVIDSON COUNTY 
  RICHLAND CREEK AT NASHVILLE AFFECTING DAVIDSON COUNTY 
 
. WIDESPREAD RAIN WILL MOVE INTO MIDDLE TENNESSEE TODAY. ONE TO TWO INCH RAINFALL IS 
EXPECTED WITH LOCALLY HIGHER AMOUNTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC037-052300-
/O.CON.KOHX.FL.Y.0013.000000T0000Z-110306T1200Z/
/ANTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
500 AM CST SAT MAR 5 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MILL CREEK NEAR ANTIOCH
* UNTIL SUNDAY MORNING.
* AT 04AM SATURDAY THE STAGE WAS 3.3 FEET.
* MILL CREEK IS EXPECTED TO RISE TO NEAR 12 FEET LATE SATURDAY NIGHT.
* FLOOD STAGE IS 14.0 FEET.
* AT 14.0 FEET...FLOODING OF PROPERTIES ALONG THE CREEK BEGINS...PARTICULARLY 
  INDUSTRIAL AREAS NEAR FRANKLIN LIMESTONE ROAD...HAYWOOD LANE...ANTIOCH PIKE...
  BLUE HOLE ROAD...AND HARDING PLACE.
* AT 12.0 FEET...WATER INUNDATES LOW LYING AREAS ALONG THE CREEK FROM INTERSTATE
  24 TO NEAR HARDING PLACE.

$$

TNC037-052300-
/O.CON.KOHX.FL.Y.0014.000000T0000Z-110306T1200Z/
/BORT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
500 AM CST SAT MAR 5 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE WHITES CREEK AT BORDEAUX
* UNTIL SUNDAY MORNING.
* AT 04AM SATURDAY THE STAGE WAS 5.2 FEET.
* WHITE CREEK AT BORDEAUX IS EXPECTED TO RISE TO NEAR FLOOD STAGE AROUND MIDNIGHT TONIGHT.
* FLOOD STAGE IS 18.0 FEET.
* AT 18.0 FEET...FLOODING OF HOMES ALONG HAMILTON AVE IN BORDEAUX OCCURS.
* AT 17.0 FEET...WATER APPROACHES THE FOUNDATIONS OF HOMES ALONG HAMILTON AVE IN
  BORDEAUX.
* AT 13.0 FEET...WATER INUNDATES THE BACKYARDS OF HOMES ALONG HAMILTON AVE IN 
  THE BORDEAUX AREA.

$$

TNC037-052300-
/O.CON.KOHX.FL.Y.0015.000000T0000Z-110306T1200Z/
/NRCT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
500 AM CST SAT MAR 5 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE RICHLAND CREEK AT NASHVILLE
* UNTIL SUNDAY MORNING.
* AT 03AM SATURDAY THE STAGE WAS 1.2 FEET.
* RICHLAND CREEK AT NASHVILLE IS EXPECTED TO RISE TO NEAR FLOOD STAGE SHORTLY AFTER MIDNIGHT TONIGHT.
* FLOOD STAGE IS 15.0 FEET.
* AT 15.0 FEET...FLOODING OF PROPERTIES ALONG THE CREEK NEAR CHARLOTTE PIKE 
  OCCURS.
* AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS...INCLUDING PORTIONS OF THE 
  RICHLAND CREEK GREENWAY AND THE MC CABE FIELD GOLF COURSE.

$$
130 
WGUS84 KOHX 052149
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
349 PM CST SAT MAR 5 2011

 
...THE FLOOD ADVISORY IS CANCELLED FOR THE MILL CREEK...WHITES CREEK...RICHLAND 
CREEK...
 
  MILL CREEK NEAR ANTIOCH AFFECTING DAVIDSON COUNTY
  WHITES CREEK AT BORDEAUX AFFECTING DAVIDSON COUNTY
  RICHLAND CREEK AT NASHVILLE AFFECTING DAVIDSON COUNTY
 
HEAVY RAINS FROM EARLIER HAVE MOVED OUT OF THE AREA AND THE CREEK LEVELS ARE EXPECTED TO REMAIN WELL BELOW FLOOD STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC037-052219-
/O.CAN.KOHX.FL.Y.0013.000000T0000Z-110305T2149Z/
/ANTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
349 PM CST SAT MAR 5 2011

THE FLOOD ADVISORY IS CANCELLED FOR
  THE MILL CREEK NEAR ANTIOCH
* AT 03PM SATURDAY THE STAGE WAS 5.5 FEET.
* FLOOD STAGE IS 14.0 FEET.
* THE RIVER WILL REMAIN BELOW FLOOD STAGE.

$$

TNC037-052219-
/O.CAN.KOHX.FL.Y.0014.000000T0000Z-110305T2149Z/
/BORT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
349 PM CST SAT MAR 5 2011

THE FLOOD ADVISORY IS CANCELLED FOR
  THE WHITES CREEK AT BORDEAUX
* AT 03PM SATURDAY THE STAGE WAS 7.8 FEET.
* FLOOD STAGE IS 18.0 FEET.
* THE RIVER WILL REMAIN BELOW FLOOD STAGE.

$$

TNC037-052219-
/O.CAN.KOHX.FL.Y.0015.000000T0000Z-110305T2149Z/
/NRCT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
349 PM CST SAT MAR 5 2011

THE FLOOD ADVISORY IS CANCELLED FOR
  THE RICHLAND CREEK AT NASHVILLE
* AT 02PM SATURDAY THE STAGE WAS 2.7 FEET.
* FLOOD STAGE IS 15.0 FEET.
* HE RIVER WILL REMAIN BELOW FLOOD STAGE.

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 4, 6:06 AM CST, 4 hours 5 minutes earlier.

Area forecast discussion, Mar 4, 6:06 AM CST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
606 AM CST FRI MAR 4 2011

.UPDATE...FOR 12Z TAFS.

&&

.AVIATION...
ATM WL MOISTEN TDAY W/SCT RW- THIS AFTN. ORGANIZED AREA OF RW WL
MOVE INTO REGION SAT AM...PREVAILING -SHRA/MVFR CIGS STARTING AT
05/06Z KBNA AND 05/09Z KCSV.

&

.PREV DISCUSSION... /ISSUED 411 AM CST FRI MAR 4 2011/

DISCUSSION...
ANALYSIS SHOWING CWA IN WARM SECTOR...WITH WARM FRONT NOW UP
ACROSS THE OH VALLEY STRETCHING FROM SFC LOW OUT ACROSS TX. WEAK
MOISTURE ADVECTION ALREADY OCCURRING AS SFC/LL WIND TURNING SOUTH
AND STRENGTHENING.

TX SFC LOW WILL RIDE NORTHEAST TODAY...WHICH WILL KEEP COLD FRONT
ACROSS THE PLAINS. GOOD MOISTURE ADVECTION HOWEVER WILL CONTINUE
AHEAD. THIS AFTERNOON...MOISTURE LIKELY DEEP ENOUGH COMBINED WITH
ML JET STREAK AND ISENT LIFT TO FUEL ISO-SCT SHOWERS/STORMS...
ESPECIALLY WEST OF BNA. TONIGHT...SFC LOW ADVANCES INTO THE GREAT
LAKES AND COLD FRONT MOVES TO THE MS RIVER TOWARD 12Z...FINALLY
CROSSING THE CWA THROUGH 00Z SUNDAY AS ML/UL TROF PUSHES IT ALONG.
DEEP MOISTURE ADVECTION WILL CONTINUE WHILE APPROACHING FRONT AND
ML JET ENHANCE UVV. SHOWERS/STORMS WILL BECOME WIDESPREAD
TONIGHT...REMAINING WIDESPREAD ON SATURDAY AS FRONT PASSES.
DURATION OF RAINFALL LIKELY TO PRODUCE 1-3 INCHES...WITH LOCAL 4
SATURDAY INTO SATURDAY EVENING. 3-7 INCHES HAS FALLEN WITH LAST
TWO EVENTS AND THIS ADDITIONAL RAIN INCREASING THREAT OF FLOODING.
THUS HAVE PUT UP FLOOD WATCH SATURDAY/EVENING.

THINGS DRY OUT SUNDAY BEHIND FRONT/UL TROF...AS WELL AS WE EXPERIENCE
ANOTHER GOOD COOL DOWN. TEMPS ACROSS THE AREA LARGELY EXPECTED TO
BE AOB FREEZING SUNDAY/MONDAY MORNING.

ON TUESDAY GOOD WARM UP BEGINS AS NEXT SYSTEM MOVES INTO THE SOUTHEAST
US. ON WEDNESDAY...COLD FRONT MOVES INTO WEST TN...AND THEN MOVES
ACROSS THE MID-STATE WEDNESDAY NIGHT/EARLY THURSDAY. THIS WILL BRING
ANOTHER ROUND OF SHOWERS/STORMS TO THE AREA MID/LATE WEEK.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR
TNZ005>011-022>034-056>066-075-077>080-093>095.

&&

04
Hazardous weather outlook, Mar 4, 6:23 AM CST, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
623 AM CST FRI MAR 4 2011

TNZ005>011-022>034-056>066-075-077>080-093>095-051130-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
623 AM CST FRI MAR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THERE IS A THREAT OF FLOODING SATURDAY AND SATURDAY EVENING AS A
STRONG COLD FRONT PASSES. 1 TO 3 INCHES OF RAIN...WITH UP TO 4
LOCALLY IS POSSIBLE.

ANOTHER SYSTEM WILL MOVE IN THE MIDDLE OF NEXT WEEK...POSSIBLY
PRODUCING SEVERE THUNDERSTORMS LATER WEDNESDAY.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

07

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 4:00 AM CSTFlood WatchOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more36 hr
Mar 4, 10:11 AM CSTRiver Flood AdvisoryOHXDavidson30 hr
Mar 4, 10:11 AM CSTRiver Flood AdvisoryOHXDavidson30 hr
Mar 4, 10:21 AM CSTRiver Flood AdvisoryOHXPerry46 hr
Mar 4, 10:45 AM CSTRiver Flood AdvisoryOHXBedford, Marshall46 hr
Mar 4, 10:45 AM CSTRiver Flood AdvisoryOHXMaury46 hr
Mar 4, 10:45 AM CSTRiver Flood AdvisoryOHXHickman46 hr

Nearby

River Flood Advisories in Tennessee, 2011Every river flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.